Ask a doctor

Are the Laser Hair Removal Side Effects Permanent?

Seven months ago I went to a dermatologist for laser hair removal in my neck. Two days after I had blisters, and the skin became darker. I was worried and disappointed, it was worst than before! Till now, the skin is still dark and I noticed a discoloration as well. I think the laser was Alexandrite laser. I am using Retin A, and moisteriser. What concerns me most is the colour of my neck skin, is this temporary or something permanent? what can I do to reduce all this? Thanks

Doctor Answers (1)

Hydroquinone cream for post inflammatory pigmentation.

+2

You can consider using 2% hydroquinone cream for a few nights to lighten the pigmentation. If that works, you can consider using hydroquinone for a longer period with your doctor's supervision.

Make sure to use a good sunscreen over the pigmented areas, regularly.

 

India Dermatologist
4.5 out of 5 stars 2 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...